Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1350–1362 (Mi zvmmf5874)  

This article is cited in 7 scientific papers (total in 7 papers)

Methods for the solution of monotone variational inequalities that are based on the principle of iterative regularization

A. B. Bakushinskii

Moscow

Full text: PDF file (1534 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 12–24

Bibliographic databases:

UDC: 518.517.948
MSC: Primary 49M30; Secondary 49J40, 47H05, 65J15
Received: 07.06.1976

Citation: A. B. Bakushinskii, “Methods for the solution of monotone variational inequalities that are based on the principle of iterative regularization”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1350–1362; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 12–24

Citation in format AMSBIB
\Bibitem{Bak77}
\by A.~B.~Bakushinskii
\paper Methods for the solution of monotone variational inequalities that are based on the principle of iterative regularization
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1350--1362
\mathnet{http://mi.mathnet.ru/zvmmf5874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0500391}
\zmath{https://zbmath.org/?q=an:0384.49025}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 12--24
\crossref{https://doi.org/10.1016/0041-5553(77)90167-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5874
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Bakushinskii, M. Yu. Kokurin, “Iterative regularization algorithms for monotone variational inequalities”, Comput. Math. Math. Phys., 39:4 (1999), 525–532  mathnet  mathscinet  zmath  elib
    2. Vasin V., “Irregular Nonlinear Operator Equations: Tikhonov's Regularization and Iterative Approximation”, J. Inverse Ill-Posed Probl., 21:1 (2013), 109–123  crossref  mathscinet  zmath  isi  elib
    3. F. A. Kuterin, M. I. Sumin, “On the regularized Lagrange principle in the iterative form and its application for solving unstable problems”, Math. Models Comput. Simul., 9:3 (2017), 328–338  mathnet  crossref  elib
    4. F. A. Kuterin, M. I. Sumin, “Stable iterative Lagrange principle in convex programming as a tool for solving unstable problems”, Comput. Math. Math. Phys., 57:1 (2017), 71–82  mathnet  crossref  crossref  isi  elib
    5. V. V. Vasin, “Iterative processes for ill-posed problems with a monotone operator”, Siberian Adv. Math., 29 (2019), 217–229  mathnet  crossref  crossref
    6. Andrey A. Dryazhenkov, Mikhail M. Potapov, “A stable method for linear equation in Banach spaces with smooth norms”, Ural Math. J., 4:2 (2018), 56–68  mathnet  crossref  mathscinet
    7. L. A. Artemeva, A. A. Dryazhenkov, M. M. Potapov, “O zadache kvadratichnoi minimizatsii s neravnomernymi vozmuscheniyami v kriterii i ogranicheniyakh”, Tr. IMM UrO RAN, 27, no. 2, 2021, 19–34  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:114
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021